# SDR 20010406CW001

- Difficulty date: February 1, 2001
- Submitted: February 1, 2001
- Operation: General aviation
- Aircraft: N2GG
- Make and model: Cessna 550
- Aircraft serial: 5500286
- Aircraft time: 7,484 hours, 6,915 cycles
- Engine: Pwa JT8D15
- Engine time: 5,694 hours, 5,585 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 3031632B
- Part serial: 541
- Condition: Leaking
- Location: Rt Engine
- Part time: 1,848 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

METAL FOUND IN FUEL PUMP FILTER.  UPON DISASSEMBLY OF FUEL CONTROL / FUEL PUMP FOR REPLACEMENT OF FUEL PUMP FOUND BLUE DYE BETWEEN FUEL PUMP AND FUEL CONTROL INDICATING FUEL CONTROL BEARING WASHOUT DUE TO FUEL PUMP SHAFT SEAL LEAKAGE. THIS REQUIRED SENDING FUEL CONTROL OUT FOR REPAIR.
